Differential and Integral Equations

Multiple positive solutions for a quasilinear elliptic equation in $\mathbb {R}^N$

Zhaosheng Feng, Zuodong Yang, and Honghui Yin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, by means of the extraction of the Palais--Smale sequence in the Nehari manifold, we are concerned with the existence of multiple positive solutions of a class of the p-Laplacian equations involving concave-convex nonlinearities $$\left\{ \begin{array}{ll} -\triangle_p u+|u|^{p-2}u=a(x)|u|^{s-2}u +\lambda b(x)|u|^{r-2}u,\;\;\; x\in {\mathbb R}^N,\\ u\in W^{1,p}({\mathbb R}^N), \end{array} \right.$$ in the whole space ${\mathbb R}^N,$ where $\lambda$ is a positive constant, $1\leq r < p < s < p^*=\frac{Np}{N-p}$, and $a(x)$ and $b(x)$ are nonnegative continuous functions in ${\mathbb R}^N.$

Article information

Source
Differential Integral Equations, Volume 25, Number 9/10 (2012), 977-992.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012378

Mathematical Reviews number (MathSciNet)
MR2985690

Zentralblatt MATH identifier
1274.35133

Subjects
Primary: 35J62: Quasilinear elliptic equations 35B09: Positive solutions 35J91: Semilinear elliptic equations with Laplacian, bi-Laplacian or poly- Laplacian

Citation

Yin, Honghui; Yang, Zuodong; Feng, Zhaosheng. Multiple positive solutions for a quasilinear elliptic equation in $\mathbb {R}^N$. Differential Integral Equations 25 (2012), no. 9/10, 977--992. https://projecteuclid.org/euclid.die/1356012378


Export citation